# SDR SWIA2020072151352

- Difficulty date: June 15, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200361
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME AT FS319.00 BETWEEN STRINGER 26R AND 25L HAD CORROSION.   REMOVED CORROSION IAW SRM.   CORROSION DAMAGE EXTENDS TO MULITIPLE COSSECTIONS AND TOTALS MORE THAN 30 PERCENT OF ITS LENGTH.   DAMAGE IS OUT OF LIMITS IAW SRM.   REMOVED LOWER FRAME SECTOR AND INSTALLED NEW IAW SRM, AND DWGS.  RESTORED THE FINISH AND CIC.  PRESSURE CHECKED GOOD.
